# SDR GTIA96NK177

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP 'HIGH' LIGHT ON DURING CLIMB-OUT FROM RSW.  LIGHT WENT OUT WHEN POWER REDUCED TO 1.6 EPR FOR TAKEOFF PROFILE AND REMAINED OUT.  FOUND DUCT LEAK ON ACM.  REPOSITIONED CLAMP AND SECURED.  RAN PACK LEFT SIDE, NO LEAKS NOTED.  (M)
